Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Paxil feels like efexor.. slinky

Posted by Sad Panda on May 21, 2004, at 8:03:49

In reply to Paxil feels like efexor.., posted by slinky on May 21, 2004, at 3:00:13

> I thought paxil was supposed to decrease libido..I'm a bleedin nyphomaniac again..
> Start up thing..will it ease..?
> Well it's taken the muscle pains away from effexor discontinuation.
> If I'm not around you'll know what I'm doing.
> Pity my partner : )
>
>

Anything that raise serotonin generally lowers libido, but you could be having a pardoxial reaction.

Cheers,
Panda.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[349141]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:349095
URL: http://www.dr-bob.org/babble/20040521/msgs/349141.html